Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/18452

Title: Graded 3-Calabi-Yau algebras as Ore extensions of 2-Calabi-Yau algebras
Authors: He, Jiwei
Van Oystaeyen, Fred
ZHANG, Yinhuo
Issue Date: 2015
Citation: Proceedings of the American Mathematical Society, 143 (4), p. 1423-1434
Abstract: We study a class of graded algebras obtained from Ore extensions of graded Calabi-Yau algebras of dimension 2. It is proved that these algebras are graded Calabi-Yau and graded coherent. The superpotentials associated to these graded Calabi-Yau algebras are also constructed.
Notes: He, JW (reprint author), Shaoxing Coll Arts & Sci, Dept Math, Shaoxing 312000, Zhejiang, Peoples R China. jwhe@usx.edu.cn; fred.vanoystaeyen@ua.ac.be; yinhuo.zhang@uhasselt.be
URI: http://hdl.handle.net/1942/18452
Link to publication: http://www.ams.org/journals/proc/2015-143-04/S0002-9939-2014-12336-7/S0002-9939-2014-12336-7.pdf
ISI #: 000351745400006
ISSN: 0002-9939
Category: A1
Type: Journal Contribution
Validation: ecoom, 2016
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
published version228.12 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.